# SDR 97ZZZX1618

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N254DV
- Make and model: Amd FALCON50MYST
- Aircraft serial: 85
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Head
- Part number: G686201
- Condition: Shorted
- Location: Dual Adf
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT PREFLIGHT, CREW HEARD ADF NR 1 CIRCUIT BREAKER TRIP.  WITHIN A FEW MOMENTS, THE ODOR OF SOMETHING BURNING WAS DETECTED.  REMOVING THE ADF HEAD, THE UNIT SMELLED BURNT.  THIS SAME S/N HEAD EXPERIENCED THE SAME THING A YEAR AND A HALF AGO, (545 FLT HRS).  PREVIIOUS REPAIR REPORT INDICATED A FAILED POWER SUPPLY BOARD, P/N 701-0314-01.
